# SDR N6WA2017081001

- Difficulty date: August 10, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 33,354 hours, 24,461 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT ROW BY C & D HAS TWO BULBS OUT IN EMERGENCY LIGHT. R & R THE BULBS,  OPS CHECKED GOOD IAW AMM 33-51-09.
